Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Itching, redness in eyes, sore throat. History of peripheral neuropathy. Due to allergy?

i have been having itching in eyes and redness every morning that I wait up, the itching is in several parts of my body.itching in the throat . I was wondering what this could be. I do have peripheral neuropathy due to chemo therapy , and I just moved into a house that was newly painted and new carpet installed, could this be that I may be allergic to something??
Asked On : Wed, 26 Dec 2012
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Dear Concerned.,
Thanks for writing to us.
The redness in eyes,itching in basically skin/mucosal surfaces is due to allergic reactions to constituents in paint/paint solvents/house dust and carpet dust.
The best way to prevention is to keep yourself from the offending allergen.please change your environment/shift yourself away untill the painting and other works have been completed.
Use an anti allergic oral medication(Antihistaminics) such as Fexofenadine /Chlorpheniramine orally at least once a day/as decided by your MD.
For Skin reaction pls apply caladryl lotion/Cream.
Salt water gargling for throat.If you develop any respiratory symptoms such as difficulty in breathing/wheezing pls contact you MD immediately to start on Nebulisation with bronchodilators/lifesaving steroids as angioneurotic oedema (medical term) is a dangerous condition.
wishing you very speedy recovery.,
Best Regards.,
Dr Lt Cdr ASN Bhushan.,
Answered: Thu, 27 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor